| Model Number |
945ECLC |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A supplemental report will be submitted when the analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the stim box was not detected.There was no known patient impact.
Additional Manufacturer Narrative
H3: it was found in the analysis that the sim port connector was broken.H6: fdm b17, fdr c20, img g04035, and fdc d16 codes no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.